# SDR ASAA2021070935338

- Difficulty date: July 9, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 47,493 hours, 14,070 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF#2 RADIO NOT TRANSMITTING. THE HF #2 RADIO RECEIVES NORMALLY. THE TONE IS EXTREMELY LONG IN DURATION WHEN FIRST KEYING MIC AND LATCHING FREQUENCY. HF SENSITIVITY AT 100% DURING ATTEMPTS TO TRANSMIT. GROUNDED - YES. RERACKED #2 HF TXCVR AND TX/RX NML. COUPLER TUNING TONE DURATION LENGTH NML.
